| Model Number |
305U223 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 6 years and 10 months post implant of this 23mm mosaic bioprosthetic valve, a transthoracic echocardiogram (tte) performed noted a mean gradient of 22mmhg.It was stated that the patient was already receiving anticoagulant medication and no change in treatment or intervention performed.
Additional Manufacturer Narrative
Updated data: d.4: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.